# SDR HALA2016052400223

- Difficulty date: May 24, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 33468
- Aircraft time: 49,558 hours, 9,093 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 102M0272
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 49,558 hours, 9,093 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAS, CABIN AUTO INOPERATIVE.  CLIMBING OUT OF 20,000 FT.  REPLACED THE NR 2 AUTO PRESSURE CONTROLLER IAW AMM 21-31-02. OPS CHECK GOOD, OK FOR SERVICE.
